# SDR Z5FA072211N412CS1

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N412CS
- Make and model: Cessna 525B
- Aircraft serial: 525B00059
- Aircraft time: 5,035 hours, 3,583 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S2899L200
- Condition: Intermittent
- Location: Mlg
- Part time: 5,035 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW EXTENDED LANDING GEAR AND THE POWER BRAKE CIRCUIT BREAKER POPPED.  CREW EXECUTED A GO AROUND AND DECLARED AN EMERGENCY.  THEY RAN THE CHECKLIST WHICH INCLUDES RESETTING THE CIRCUIT BREAKER.  WHEN THEY RECYCLED THE CIRCUIT BREAKER, THE LIGHT WENT OUT AND ISSUE SEEMED TO BE RESOLVED.  THE AIRPORT HAD FIRE AND RESCUE MEET THE ACFT ANYWAY.  THE LANDING WAS UNEVENTFUL.  MX PERSONNEL TRAVELED TO ACFT TO FIND INTERMITTENT POWER BRAKE CIRCUIT BREAKER.  BREAKER WAS REPLACED AND SYS FUNCTIONAL TEST PERFORMED SATISFACTORILY.  ACFT RETURNED TO SERVICE.
